# SDR AALA202212233663

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPON REMOVAL OF AFT PRESSURE BULKHEAD LOWER SEAL FOUND CORROSION AT AFT PRESSURE BULKHEAD LOWER INTERCOSTAL ATTACHMENT AT APPROXIMATELY RIGHT BUTT LINE 16 TO RIGHT BUTT LINE 9. REMOVED, FABRICATED AND INSTALLED INTERCOSTAL PER SRM 51-40-02-0G.
